# SDR 97UAL900130

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 761702
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR TWO ENGINE FAILED APPROXIMATELY SEVEN MINUTES AFTER TAKEOFF.  RETURNED TO FIELD.  T-2 BLADE FAILED DUE TO CYCLE FATIGUE.  AIRFOIL FRACTURED JUST ABOVE PLATFORM AND BLADE ENTERED THE AIRSTREAM RESULTING IN DOWNSTREAM DAMAGE IN THE TURBINE AND EXHAUST CASE.
